RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 44, Number 12  


On the calculation of the closest matrix with a triple zero eigenvalue
Kh. D. Ikramov, A. M. Nazari
2115
On algebraic operations over series of orthogonal functions
A. N. Pankratov
2121
Some problems on expansion of functions in double Fourier–Bessel series
V. A. Abilov, M. V. Abilov, M. K. Kerimov
2128
The problem of the optimal consistency parameter for a class of equations in a Banach space
E. A. Rovenskaya
2150
Universal elliptic method for adaptive grid generation
V. D. Liseikin
2167
Artificial boundary conditions for external boundary problem with a cylindrical inhomogeneity
S. A. Nazarov, M. Specovius-Neugebauer
2194
On the blow-up of the solution of an initial-boundary value problem for a nonlinear nonlocal equation of pseudo-parabolic type
M. O. Korpusov, A. G. Sveshnikov
2212
A boundary value problem for modeling physical fields in a semiconductor
S. I. Bezrodnykh, V. I. Vlasov
2220
Investigation of an electromagnetic problem of diffraction by a dielectric body using the method of a volume singular integral equation
Yu. G. Smirnov, A. A. Tsupak
2252
Propagation of evanescent waves along the free surface of the fluid-saturated porous medium
H. H. Ilyasov
2268
Mathematical modeling of regular contours of gene networks
G. V. Demidenko, N. A. Kolchanov, V. A. Likhoshvai, Yu. G. Matushkin, S. I. Fadeev
2276
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020